# SDR ASAA2024071551193

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD SUPPORT HAS CORROSION AT BS270 BETWEEN RBL0 AND RBL7 AS MARK. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02, ORIG THICKNESS FOR TOP SURFACE .100 REMOVED .007 REMAINING MAT .093 FOUND TO BE IN LIMITS IAW B737-800 SRM 53-10-51, REMOVED CORROSION FROM LOWER SURFACE IAW B737-800 SRM 51-10-02, ORIG THICKNESS .050, REMOVED .005 REMAINING MAT .045 FOUND TO BE IN LIMITS IAW B737-800 SRM 53-10-51, HASH MARKED BLEND OUT IAW B737-800 AMM 51-05-01
